# SDR AALA202301255817

- Difficulty date: January 5, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N910AN
- Make and model: Boeing 737823
- Aircraft serial: 29512
- Aircraft time: 62,148 hours, 25,180 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Part number: 6559384U3
- Condition: Corroded
- Location: Bs 1153 Bl0
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON APU COMPARTMENT AFT BULKHEAD RETAINER LOCATED AT BS 1156 AND BL 0. REPLACED RETAINER PER SRM 51-40-02-0G AND DWG 148A2680
